MathSciNet Relay Station
MathSciNet bibliographic data
MR2300451 35J55 (35J60 35J67)
Duzaar, Frank; Kristensen, Jan; Mingione, Giuseppe The existence of regular boundary points for non-linear elliptic systems. J. Reine Angew. Math. 602 (2007), 17–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement